# SDR CALA9800172

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN DOUBLER INBOARD OF NR 3 SLAT OUTBOARD TRACK ON RT WING LOWER LEADING EDGE, XORS 445.  THE DOUBLER WAS REMOVED AND A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-00-01 AND 51-21-01.
